×

zbMATH — the first resource for mathematics

The cohomology of \(\tilde G_{m,2}\) with integer coefficients. (English) Zbl 0951.55017
Slovák, Jan (ed.) et al., Proceedings of the 18th winter school “Geometry and physics”, Srní, Czech Republic, January 10-17, 1998. Palermo: Circolo Matematico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 59, 201-208 (1999).
Author’s abstract: “This paper contains the description of the cohomology ring \(H^{*}(\widetilde{G}_{n,2};Z)\) of the Grassmannian \(\widetilde{G}_{n,2}\) of oriented planes with integer coefficients. We describe the ring in terms of generators and relations”.
For the entire collection see [Zbl 0913.00039].
MSC:
55R40 Homology of classifying spaces and characteristic classes in algebraic topology
55R25 Sphere bundles and vector bundles in algebraic topology
PDF BibTeX XML Cite